The Open UniversitySkip to content

Multivariate plug-in bandwidth selection

Wand, M. P. and Jones, Chris (1994). Multivariate plug-in bandwidth selection. Computational Statistics, 9(2) pp. 97–116.

Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1994 Not known
ISSN: 0943-4062
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 28244
Depositing User: Sarah Frain
Date Deposited: 10 Jun 2011 09:07
Last Modified: 18 Jan 2016 10:05
Share this page:

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340